Pacific Journal of Mathematics

Determining a polytope by Radon partitions.

Marilyn Breen

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 27-37.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959639

Mathematical Reviews number (MathSciNet)
MR0315591

Zentralblatt MATH identifier
0244.52003

Subjects
Primary: 52A25

Citation

Breen, Marilyn. Determining a polytope by Radon partitions. Pacific J. Math. 43 (1972), no. 1, 27--37. https://projecteuclid.org/euclid.pjm/1102959639


Export citation

References

  • [1] Branko Grunbaum, Convex Polytopes, New York, 1967.
  • [2] William R. Hare and John W. Kenelly, Characterizations of Radon partitions, Pacific J. Math. 36 (1971), 159-164.
  • [3] J. Radon, Mengen konvexer Korper, die einem gemeinsamen Punkt enthalten, Math. Ann., 83 (1921), 113-115.